default-icon

Pain in feet, thighs

I'm having a lot of pain in feet and thighs after wearing high heels for a long duration for the first time. Is there a remedy to reduce this? How long will the pain be there? Should I do something about it? Or will it be alright by itself?
views-icons 10 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Pain in feet, thighs

doctor profile image
Dr. Harsha Bangalore | General Physician
Answered
Hi there....the pain in the feet and thighs could be due to strain on the muscles due to your posture while wearing heels. Also did it happen only one time or have you been having this problem for sometime? Because it was only 1 or 2 times, then you could take paracetamol for 1 or 2 days and rest to relive pain. However if it is being happening since long time, then you will have to consult a orthopedic for further evaluation as even other causes like osteoporosis, ligament injury can also cause such pain.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO